Top 5 highly cited papers of AFA in MathSciNet

 

Although citations do not show all about the quality of a paper but they (in particular non-self-citations by reputed researchers in prestigious journals) may carefully be used as a criterion (but not the unique criterion) for evaluating and documenting of researches.

 

Rank

Paper

Citations

Link

1

Ciepliński, Krzysztof. Applications of fixed point theorems to the Hyers-Ulam stability of functional equations - a survey. Ann. Funct. Anal. 3 (2012), no. 1, 151–164.

 

13

Abstract  | Full Text

MR2903276

2

Samet, Bessem; Vetro, Calogero. Coupled fixed point, $F$-invariant set and fixed point of $N$-order. Ann. Funct. Anal. 1 (2010), no. 2, 46--56.

 

 

8

Abstract  | Full Text

MR2772037

3

Yang, Bicheng. A new half-discrete Mulholland-type inequality with parameters. Ann. Funct. Anal. 3 (2012), no. 1, 142--150. 

 

 

5

Abstract  | Full Text

MR2903275
 

4

Karapinar, Erdal Edelstein type fixed point theorems. Ann. Funct. Anal. 2 (2011), no. 1, 51–58.

 

 

5

Abstract  | Full Text

MR2811206

5

Nikolova, Ludmila; Varošanec, Sanja Refinements of Hölder's inequality derived from functions ψp,q,λ and φp,q,λ. Ann. Funct. Anal. 2 (2011), no. 1, 72–83.

4

Abstract  | Full Text

MR2811208